# SDR SPAA202509109001

- Difficulty date: September 10, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N708S
- Make and model: Boeing 737528
- Aircraft serial: 27424
- Aircraft time: 36,460 hours, 29,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 210233
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN & GALLEY EMERGECY EXIT LIGHTS INOP. R& R EMERGENCY EXIT LIGHT BATTERY PACKS AT M1672 & M1673 IAW AMM 33-51-51-. OPS CHECK SATIFACTORY
